MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRASCORE FOCUSED FORCE PTA BALLOON; PTA BALLOON DILATATION CATHETER
Model Number US14150320
Medical Device Problem Codes Break (1069); Deflation Problem (1149); Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The one device belonging to the sole malfunction is expected to be returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model us14150320 pta balloon dilatation catheter allegedly experienced deflation issue and detachment of device or device component.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a (b)(6) year-old male weighing (b)(6) kgs.
 
Additional Manufacturer Narrative
H10: the sample was returned for evaluation.The lot number was provided and a lot history review will be performed.The company is still investigating the issue at this time.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model us14150320 pta balloon dilatation catheter allegedly experienced deflation issue and detachment of device or device component.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a 72-year-old male weighing 90 kgs.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The sample was returned for evaluation.The investigation is confirmed for the distal tip tear, as a tear was noted to the distal tip.Also, the investigation is unconfirmed for the reported deflation issue, as the balloon was inflated and deflated without any issues during evaluation.The definitive root cause for the reported deflation issue, distal tip tear and wire break could not be determined based upon available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRASCORE FOCUSED FORCE PTA BALLOON
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9587609
Report Number2020394-2020-00232
Device Sequence Number16964650
Product Code PNO
UDI-Device Identifier00801741113536
UDI-Public(01)00801741113536
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUS14150320
Device Catalogue NumberUS14150320
Device Lot NumberGFDU2030
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
06/24/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/01/2020
06/26/2020
Patient Sequence Number1